View More View Less
  • 1 NAS, Ukraine
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

New multivariate cryptosystems are introduced. Sequences f(n) of bijective polynomial transformations of bijective multivariate transformations of affine spaces Kn, n = 2, 3, ... , where K is a finite commutative ring with special properties, are used for the constructions of cryptosystems. On axiomatic level, the concept of a family of multivariate maps with invertible decomposition is proposed. Such decomposition is used as private key in a public key infrastructure. Requirements of polynomiality of degree and density allow to estimate the complexity of encryption procedure for a public user. The concepts of stable family and family of increasing order are motivated by studies of discrete logarithm problem in Cremona group. Statement on the existence of families of multivariate maps of polynomial degree and polynomial density with the invertible decomposition is formulated. We observe known explicit constructions of special families of multivariate maps. They correspond to explicit constructions of families of nonlinear algebraic graphs of increasing girth which appeared in Extremal Graph Theory. The families are generated by pseudorandom walks on graphs. This fact ensures the existence of invertible decomposition; a certain girth property guarantees the increase of order for the family of multivariate maps, good expansion properties of families of graphs lead to good mixing properties of graph based private key algorithms. We describe the general schemes of cryptographic applications of such families (public key infrastructure, symbolic Diffie—Hellman protocol, functional versions of El Gamal algorithm).

  • [1]

    Ding J. , Gower, J. E. and Schmidt, D. S., Multivariate Public Key Cryptosystems, 260. Springer, Advances in Information Security, v. 25, (2006).

    • Search Google Scholar
    • Export Citation
  • [2]

    Bollobás, B., Extremal Graph Theory, Academic Press, London, 1978.

  • [3]

    Erdős, P., Rényi, A. and T. Sós, V., On a problem of graph theory, Studia. Sci. Math. Hungar., 1 (1966), 215235.

  • [4]

    Erdős, P. and Simonovits, M., Compactness results in extremal graph theory, Combinatorica, 2 (3), 275288 (1982).

  • [5]

    Simonovits, M., Extermal Graph Theory, in: Selected Topics in Graph Theory, 2, edited by L. W. Beineke and R. J. Wilson, Academic Press, London, pp. 161200 (1983).

    • Search Google Scholar
    • Export Citation
  • [6]

    Ustimenko, V., Coordinatisation of Trees and their Quotients, in: Voronoj’s Impact on Modern Science, Kiev, Institute of Mathematics, vol. 2, 125152 (1998).

    • Search Google Scholar
    • Export Citation
  • [7]

    Ustimenko, V., CRYPTIM: Graphs as Tools for Symmetric Encryption, Lecture Notes in Computer Science, Springer, v. 2227, 278287 (2001).

    • Search Google Scholar
    • Export Citation
  • [8]

    Ustimenko, V., Maximality of affine group and hidden graph cryptosystems, J. Algebra Discrete Math., No 1, P. 133150 (2005).

  • [9]

    Wróblewska, A., On some properties of graph based public keys, Albanian Journal of Mathematics, Volume 2, Number 3, 2008, 229234, NATO AdvancedStudies Institute: “New challenges in digital communications”.

    • Search Google Scholar
    • Export Citation
  • [10]

    Ustimenko, Vasyl and Wróblewska, Aneta, On some algebraic aspects of data security in cloud computing, Proceedings of International conference Applications of Computer Algebra, Malaga, p. 144147 (2013).

    • Search Google Scholar
    • Export Citation
  • [11]

    Romańczuk, U. and Ustimenko, V., On regular forests given in terms of algebraic geometry, new families of expanding graphs with large girth and new multivariate cryptographical algorithms, Proceedings of International conference Applications of Computer Algebra, Malaga, p. 135139 (2013).

    • Search Google Scholar
    • Export Citation
  • [12]

    Margulis, G., Explicit group-theoretical constructions of combinatorial schemes and their application to desighn of expanders and concentrators, Probl.Peredachi Informatsii., 24, N1, 5160. English translation publ. Journal ofProblems of Information transmission, 3946 (1988).

    • Search Google Scholar
    • Export Citation
  • [13]

    Lubotsky, A., Philips, R. and Sarnak, P., Ramanujan graphs, J. Comb. Theory, 115, N 2 (1989), 6289.

  • [14]

    Lazebnik, F., Ustimenko, V. A. and Woldar, A. J., A New Series of Dense Graphs of High Girth, Bull (New Series) of AMS, v. 32, N1 (1995), 7379.

    • Search Google Scholar
    • Export Citation
  • [15]

    Guinand, P. and Lodge, J., Tanner type codes arising from large girth graphs, Canadian Workshop on Information Theory CWIT ’97, Toronto, Ontario, Canada, 57 (June 36 1997).

    • Search Google Scholar
    • Export Citation
  • [16]

    MacKay, D. and Postol, M., Weakness of Margulis and Ramanujan–Margulis Low Dencity Parity Check Codes, Electronic Notes in Theoretical ComputerScience, 74 (2003), 8 pp.

    • Search Google Scholar
    • Export Citation
  • [17]

    Ustimenko, V., On some optimisation problems for graphs and multivariate cryptography (in Russian), in: Topics in Graph Theory: A tribute to A. A. and T. E. Zykova on the ocassion of A. A. Zykov birthday, pp. 1525, 2013, www.math.uiuc.edu/kostochka.

    • Search Google Scholar
    • Export Citation
  • [18]

    Ustimenko, V. A., On extremal graph theory and symbolic computations, Dopovidi National Academy of Sci of Ukraine, N2 (2013), 4249 (in Russian).

    • Search Google Scholar
    • Export Citation
  • [19]

    Polak, M. and Ustimenko, V. A., On LDPC Codes Corresponding to Infinite Family of Graphs A(n,K), Proceedings of the Federated Conference on Computer Science and Information Systems (FedCSIS), CANA, Wroclaw, pp. 1123 (September, 2012).

    • Search Google Scholar
    • Export Citation
  • [20]

    Ustimenko, V., On the extremal graph theory for directed graphs and its cryptographical applications, in: T. Shaska, W. C. Huffman, D. Joener and V. Ustimenko, Advances in Coding Theory and Cryptography, Series on Coding andCryptology, vol. 3, 181200 (2007).

    • Search Google Scholar
    • Export Citation
  • [21]

    Kotorowicz, J. and Ustimenko, V., On the implementation of cryptoalgorithms based on algebraic graphs over some commutative rings, Condenced Matters Physics, Special Issue: Proceedings of the international conferences “Infiniteparticle systems, Complex systems theory and its application”, KazimerzDolny, Poland, 2006, 11 (no. 2(54)) 347360 (2008).

    • Search Google Scholar
    • Export Citation
  • [22]

    Ustimenko, V. A. and Romańczuk, U., On Extremal Graph Theory, Explicit Algebraic Constructions of Extremal Graphs and Corresponding Turing Encryption Machines, in: Artificial Intelligence, Evolutionary Computing andMetaheuristics, In the footsteps of Alan Turing Series: Studies in Computational Intelligence, Vol. 427, Springer, 257285 (January, 2013).

    • Search Google Scholar
    • Export Citation
  • [23]

    Ustimenko, V. A. and Romańczuk, U., On Dynamical Systems of Large Girth or Cycle Indicator and their applications to Multivariate Cryptography, in: ArtificialIntelligence, Evolutionary Computing and Metaheuristics, In the footsteps of Alan Turing Series: Studies in Computational Intelligence, Volume 427, 257285 (January 2013).

    • Search Google Scholar
    • Export Citation
  • [24]

    Klisowski, M. and Ustimenko, V. A., On the Comparison of Cryptographical Properties of Two Different Families of Graphs with Large Cycle Indicator, Mathematics in Computer Science, Volume 6, Number 2, Pages 181198(2012).

    • Search Google Scholar
    • Export Citation
  • [25]

    Ustimenko, V. A., On the cryptographical properties of extreme algebraic graphs, in: Algebraic Aspects of Digital Communications, IOS Press (Lectures of Advanced NATO Institute, NATO Science for Peace and Security Series-D: Information and Communication Security, Volume 24, 296 pp (July 2009).

    • Search Google Scholar
    • Export Citation
  • [26]

    Ustimenko, V., On Multivariate Cryptosystems Based on Computable Maps with Invertible Decompositions, Annales of UMCS, Informatica, volume 14, Specialissue Proceedings of International Conference Cryptography and Security Systems, pp. 718 (2014).

    • Search Google Scholar
    • Export Citation
  • [27]

    Ustimenko, V. A., On multivariate cryptosystem based on maps with logarithmically invertible decomposition corresponding to walk on graph, FedSCIS 2014 Proceedings (to appear as regular paper).

    • Search Google Scholar
    • Export Citation
  • [28]

    Ustimenko, V. A. and Wróblewska, A., On new examples of families of multivariate maps and their cryptographical applications, Proceedings of the Conferenceon Security Systems, Lublin, Annales of UMCS (to appear) (2014).

    • Search Google Scholar
    • Export Citation
  • [29]

    Romańczuk-Polubec, U. and Ustimenko, V. A., On multivariate maps based on polynomially compressed maps with invertible decomposition, Proceedings of the Conference on Security Systems, 2014, Lublin, in: Cryptography and SecuritySystems, Third International Conference, CSS 2014, Lublin, Poland, September 22–24 (2014). Proceedings, Communications in Computer and Information Science, 448, p. 2337.

    • Search Google Scholar
    • Export Citation
  • [30]

    Polak, M. and Ustimenko, V., On LDPC codes based on families of expanding graphs of increasing girth without edge transitive automorphism Groups, Proceedings of the Third International Conference CSS 2014, Lublin, Poland, September 2224, 2014, Communications in Computer and Information Science, 448, p. 2337.

    • Search Google Scholar
    • Export Citation
  • [31]

    Morgenstern, M., Existence and explicit constructions of q + 1-regular Ramanujan graphs for every prime power q, Journal of Combinatorial Theory, Ser. B, (62), no 1 (1994), 4462.

    • Search Google Scholar
    • Export Citation
  • [32]

    Lazebnik, F., Ustimenko, V. A. and Woldar, A. J., Polarities and 2k-cycle-free graphs, Discrete Mathematics, 197/198 (1999), 503513.

    • Search Google Scholar
    • Export Citation
  • [33]

    Romańczuk-Polubiec, U. and Ustimenko, V., On two windows multivariatecryptosystem depending on random parameters, Algebra and Discrete Mathematics, volume 19, N1, pp. 101129 (2015).

    • Search Google Scholar
    • Export Citation
  • [34]

    Klisowski, M., Improvement of the security of cryptographic multivariate algorithms based on algebraic graph theory, PhD Thesis, Chenstohowa, 112 pp(March, 2014).

    • Search Google Scholar
    • Export Citation

The author instruction is available in PDF.

Please, download the file from HERE

Manuscript submission: HERE

 

  • Impact Factor (2019): 0.486
  • Scimago Journal Rank (2019): 0.234
  • SJR Hirsch-Index (2019): 23
  • SJR Quartile Score (2019): Q3 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.309
  • Scimago Journal Rank (2018): 0.253
  • SJR Hirsch-Index (2018): 21
  • SJR Quartile Score (2018): Q3 Mathematics (miscellaneous)

Language: English, French, German

Founded in 1966
Publication: One volume of four issues annually
Publication Programme: 2020. Vol. 57.
Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Mathematical Reviews
  • Referativnyi Zhurnal/li>
  • Research Alert
  • Science Citation Index Expanded (SciSearch)/li>
  • SCOPUS
  • The ISI Alerting Services

 

Subscribers can access the electronic version of every printed article.

Senior editors

Editor(s)-in-Chief: Pálfy Péter Pál

Managing Editor(s): Sági, Gábor

Editorial Board

  • Biró, András (Number theory)
  • Csáki, Endre (Probability theory and stochastic processes, Statistics)
  • Domokos, Mátyás (Algebra (Ring theory, Invariant theory))
  • Győri, Ervin (Graph and hypergraph theory, Extremal combinatorics, Designs and configurations)
  • O. H. Katona, Gyula (Combinatorics)
  • Márki, László (Algebra (Semigroup theory, Category theory, Ring theory))
  • Némethi, András (Algebraic geometry, Analytic spaces, Analysis on manifolds)
  • Pach, János (Combinatorics, Discrete and computational geometry)
  • Rásonyi, Miklós (Probability theory and stochastic processes, Financial mathematics)
  • Révész, Szilárd Gy. (Analysis (Approximation theory, Potential theory, Harmonic analysis, Functional analysis))
  • Ruzsa, Imre Z. (Number theory)
  • Soukup, Lajos (General topology, Set theory, Model theory, Algebraic logic, Measure and integration)
  • Stipsicz, András (Low dimensional topology and knot theory, Manifolds and cell complexes, Differential topology)
  • Szász, Domokos (Dynamical systems and ergodic theory, Mechanics of particles and systems)
  • Tóth, Géza (Combinatorial geometry)

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu